# SDR HNAA2011091900293

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 58,017 hours, 64,923 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 7898428009
- Part serial: 081701
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN WITH NR1 CONDITION LEVER IN START/FEATHER.  NR 1 ENGING TORQUE SURGED TO 90 PERCENT AND PROPELLER RPM STAYED AT 600 FOR 7 SECONDS.  ALL OTHER PARAMETERS NORMAL.  R & R ECU.  PERFORMED RUN UP OPS CHECK IAW MX RUN UP MANUAL FOR COMPONENT CHANGED.  OPS CHECKED GOOD FOR SERVICE.
